# SDR AWXA200600670

- Difficulty date: April 18, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,221 hours, 43,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EEL - NR 4097136 - DURING OVERNIGHT INSPECTION DISCOVERED THE ESCAPE PATH LIGHTS AT ROWS 21L AND 23L WERE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES ON ESCAPE PATH LIGHTS AT ROWS 21L AND 23L.  OPERATIONAL CHECKS WERE GOOD.
